# SDR USAA2010071391415

- Difficulty date: July 11, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 53,232 hours, 36,839 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - 3 X 3 INCH SKIN BULGE WITH PULLED RIVET HEADS, STA 797 STR 26R.  REPAIRED FUSELAGE SKIN BEAR STRAP IAW EA 102045.
